Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I began to use a bigger amount of my Retin-A cream, but it seems that it balls, is this normal/bad/good?

My doctor told me to use mines every night before going to bed, but i read the pin that i should really use it every 2-3 days? Kind of confused.

Im kind of disappointed .. I know this is a slow process, but the example of the breakout, 15 months worth of pimples in 1 month, is this the time where i bawl my eyes out haha ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×